# SDR 9903553265

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Engine: Cfmint CFM565A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 7360077370
- Condition: Damaged
- Location: Engine
- Part time: 1,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE INSPECTION, IT WAS DISCOVERED THAT A SECTION OF A FAN BLADE MID SPAN SHROUD HAD LIBERATED.  MAINTENANCE REPLACED FOUR FAN BLADES.
